# SDR RAAA97E4018

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 571
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND RIGHT WING L/E CABLE PRESSURE BOX AFT CHORD CRACKED AT FS 571, WBL 49.  REPAIRED PER SRM 51-3-7 FIG 1 SHEET 4  M-54 NR 135.
